# SDR CALA0200244

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TIE DOWN RAIL CORRODED ON UPPER SIDE FRONT IN AFT BAGGAGE BIN AT STA 807-840.  A NEW TIE DOWN RAIL WAS INSTALLED IAW SRM 53-00-53, PAGE 204-205.
